MathSciNet Relay Station
MathSciNet bibliographic data
MR467409 (57 #7268) 47H05 (47H15)
Yamamoto, A.; Okazawa, N. Weakly closed $m$-accretive operators. Proc. Amer. Math. Soc. 66 (1977), no. 2, 281–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement